Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

On Primolut. Missed period. Should I fear hair loss?

i m given primolut N thrice a day..m worried if wud have a hair loss cause i ve been having too much of hair fall and m not sure if i should continue it????????? i dont wana be bald and i have very thin hair already : ( m not pregnant, i skipped my periods and m 40 with two kids :) its been second day of medication and i m scared of hair fall, would it be fine if i discontinue now????
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for posting your query. You are on oral contraceptive pills which could infact increase the hair growth. only anti cancer agents produce sudden hair loss. Hence you may continue your medication as per advice and at the same time get investigated for hair loss like thyroid function tests and serum ferritin levels as you may be anemic which could be the cause of hair loss.
please check with your doctor and if possible a dermatologist for examination of hair under microscope to know at which stage the hairs are falling?
Answered: Sat, 9 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor